MAUDE Adverse Event Report: ARTHREX, INC. IBALANCE TKA TIBIAL TRAY SIZE 5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

ARTHREX, INC. IBALANCE TKA TIBIAL TRAY SIZE 5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number IBALANCE TKA TIBIAL TRAY SIZE 5
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No further patient information was provided at the time of this report or made available in response to arthrex's follow-up requests.The device was not returned for evaluation and the contribution of the device to the reported event could not be determined.The information received regarding the event is not sufficient to determine the cause of the event.A dhr review for this catalog number ar-503-tttf and lot number 108761213 combination found no related information.
 
Event or Problem Description
It was reported that the patient underwent a revision surgery due to a loose tibial tray after having a total knee replacement done on (b)(6) 2015.The following arthrex parts were implanted during the original total knee replacement.Ar-503-tttf / lot: 108761213, ar-516-5l / lot: 1252985, ar-513-bf14 / lot: 113601343, ar-504-psd0 / lot: 113601430.The rep confirmed that all arthrex parts that were implanted during the original surgery, were explanted during the (b)(6) 2018 revision surgery.The revision surgery took place at the same facility and was performed by the same surgeon who performed the initial procedure.Sales rep was present during the original and revision surgery.

Brand Name
IBALANCE TKA TIBIAL TRAY SIZE 5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key8221879
Report Number1220246-2019-00834
Device Sequence Number16209118
Product Code JWH
UDI-Device Identifier00888867106734
UDI-Public00888867106734
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K081127
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2017
Device Model NumberIBALANCE TKA TIBIAL TRAY SIZE 5
Device Catalogue NumberAR-503-TTTF
Device Lot Number108761213
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2018
Initial Report FDA Received Date01/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;